# SDR FDEA201011294506

- Difficulty date: November 29, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 64,885 hours, 15,494 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - UPON REMOVAL OF FLOOR PANELS FOR CORRODED FERRULES.   REPLACEMENT FOUND SEAT TRACK X=75 FROM STA 1861 TO 1871 INBD AND OTBD FLANGES CORRODED.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM STATION 1751 TO STATION 1887 X=  75 AS PER SRM 53-00-52 FIGURE 201 REPAIR 1   REVISION 45.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100 REVISION 111.
